# SDR SWIA201125939

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 18,244 hours, 11,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEXT TO LAST CEILING EMERGENCY LIGHT BURNED OUT.  (FLT 6628)  RELAMPED EMERGENCY LIGHT.
